| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Peter Danchev
      Semi-boolean corner rings
      International Mathematical Forum, Vol. 12, 2017, no. 16, 795-802
      https://doi.org/10.12988/imf.2017.7655

Copyright © 2017 Peter Danchev. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines